Pacific Journal of Mathematics

The Schur subgroup of the Brauer group.

J. William Pendergrass

Article information

Source
Pacific J. Math., Volume 69, Number 2 (1977), 477-499.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102816953

Mathematical Reviews number (MathSciNet)
MR0506203

Zentralblatt MATH identifier
0345.20013

Subjects
Primary: 13A20

Citation

Pendergrass, J. William. The Schur subgroup of the Brauer group. Pacific J. Math. 69 (1977), no. 2, 477--499. https://projecteuclid.org/euclid.pjm/1102816953


Export citation

References

  • [1] A. A. Albert, Structureof Algebras, Amer. Math. Soc. Colloq. Publications XXIV, Providence, 1961.
  • [2] M. Bernard, The Schur subgroup, I, J. of Algebra, 22, No. 2 (1972), 374-377.
  • [3] M. Bernard and M. Schacher, The Schur subgroup, II, J. of Algebra, 22, No. 2 (1972), 378-385.
  • [4] K. L. Fields, On the Brauer-Speiser theorem, Bull. Amer. Math. Soc, 77, No. 2 (1971), 477-478.
  • [5] G. J. Janusz, The Schur group of cyclotomic field, J. of Number Theory, (to appear).
  • [6] G. J. Janusz, Generators for the Schur group of local and global number fields, Pacific J. Math., (to appear).
  • [7] T. Yamada, Characterization of the simple components of the group algebra over the p-adic number field, J. Math. Soc. Japan, 23 (1971), 295-310.
  • [8] T. Yamada, The Schur subgroup of the Brauergroup, I, J. of Algebra, 27 (1973), 579-589.